RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2018, Issue 5, Pages 59–68 (Mi at14746)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic Systems

Analysis of networks of the resource queuing systems

V. A. Naumova, K. E. Samuilovb

a Service Innovation Research Institute, Helsinki, Finland
b Peoples' Friendship University (RUDN University), Moscow, Russia

Abstract: Consideration was given to the model of a queuing network with resource queuing systems – the multi-server systems with losses where servicing of the accepted customer occupies random volumes of resources with the given distribution function depending on the customer class and the type of required servicing. Customer servicing in a node can be interrupted by a signal arriving at an exponential time from the start of servicing, and during the time of customer sojourn in the network it may be interrupted more than once. Analytical formulas for calculation of the fundamental probability-time model characteristics – including the joint distribution functions of the number of customers in the nodes and the volumes of resources occupied by them – were proposed on the assumption of the Poisson flows incoming to the nodes and arbitrary servicing.

Keywords: resource queuing systems, queuing networks, queuing system with interrupt of servicing.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.882.2017
This work was supported by the Ministry of Education and Science of the Russian Federation, project no. 2.882.2017.

Author to whom correspondence should be addressed

Full text: PDF file (621 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2018, 79:5, 822–829

Bibliographic databases:

Presented by the member of Editorial Board: В. М. Вишневский

Received: 12.04.2017

Citation: V. A. Naumov, K. E. Samuilov, “Analysis of networks of the resource queuing systems”, Avtomat. i Telemekh., 2018, no. 5, 59–68; Autom. Remote Control, 79:5 (2018), 822–829

Citation in format AMSBIB
\Bibitem{NauSam18}
\by V.~A.~Naumov, K.~E.~Samuilov
\paper Analysis of networks of the resource queuing systems
\jour Avtomat. i Telemekh.
\yr 2018
\issue 5
\pages 59--68
\mathnet{http://mi.mathnet.ru/at14746}
\elib{https://elibrary.ru/item.asp?id=35494796}
\transl
\jour Autom. Remote Control
\yr 2018
\vol 79
\issue 5
\pages 822--829
\crossref{https://doi.org/10.1134/S0005117918050041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432970000004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047314057}


Linking options:
  • http://mi.mathnet.ru/eng/at14746
  • http://mi.mathnet.ru/eng/at/y2018/i5/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gorbunova, V. A. Naumov, Yu. V. Gaidamaka, K. E. Samuilov, “Resursnye sistemy massovogo obsluzhivaniya kak modeli besprovodnykh sistem svyazi”, Inform. i ee primen., 12:3 (2018), 48–55  mathnet  crossref  elib
    2. A. V. Gorbunova, V. A. Naumov, Yu. V. Gaidamaka, K. E. Samuilov, “Resursnye sistemy massovogo obsluzhivaniya s proizvolnym obsluzhivaniem”, Inform. i ee primen., 13:1 (2019), 99–107  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:250
    References:14
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020